# SDR DALA2022081205494

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 101,881 hours, 14,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 INDICATOR LIGHT FOR THE ARM/DISARM DOOR IS INOP , CORRECTIVE ACTION: CHECKED INDICATOR LIGHTS FOR ARM/DISARM AT ALL DOORS--NO TROUBLE FOUND. (9016243)
